Matessi Diego

PROFESSORE ASSOCIATO
SSD
MAT/03 - GEOMETRIA
Settore concorsuale
01/A2 - GEOMETRIA E ALGEBRA

Contatti

Sede di lavoro

Via Saldini, 50
20133 MILANO (MI)

Numero di telefono dell'ufficio
02503 16155
E-mail di ateneo
Sito web
Ricevimento
su appuntamento
Luogo di ricevimento
Dipartimento di Matematica, Ufficio 2100
Ricerca

Pubblicazioni

Pubblicazioni
  • Lagrangian submanifolds from tropical hypersurfaces / D. Matessi. - In: INTERNATIONAL JOURNAL OF MATHEMATICS. - ISSN 0129-167X. - 32:7(2021 May 19). [10.1142/S0129167X21500464]
  • Lagrangian pairs of pants / D. Matessi. - In: INTERNATIONAL MATHEMATICS RESEARCH NOTICES. - ISSN 1073-7928. - (2020). [Epub ahead of print]
  • Lagrangian submanifolds from tropical hypersurfaces / D. Matessi. - (2018 Apr 04). [https://doi.org/10.1142/S0129167X21500464]
  • On homological mirror symmetry of toric Calabi-Yau threefolds / M. Gross, D. Matessi. - In: JOURNAL OF SYMPLECTIC GEOMETRY. - ISSN 1527-5256. - 16:5(2018), pp. 1249-1349.
  • Conifold transitions via affine geometry and mirror symmetry / R. Castano Bernard, D. Matessi. - In: GEOMETRY & TOPOLOGY. - ISSN 1465-3060. - 18:3(2014), pp. 1769-1863.